# SDR HALA2014041100056

- Difficulty date: April 11, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 46,619 hours, 8,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE, PAINT ON LOWER SURFACE FLAKING OFF AT MULTIPLE LOCATIONS. NOTE PAINT STRIP MOST LOCATIONS SHOWED SIGNS OF CORROSION.  ALL BUT 3 AREAS CLEANED OF ALL CORROSION WITHIN APPROVED SRM LIMITS 57-20-01, FIG 103, TABLE 11.
